DOI QR코드

DOI QR Code

DIFFERENTIAL SUBORDINATIONS AND SUPERORDINATIONS FOR GENERALIZED BESSEL FUNCTIONS

Al-Kharsani, Huda A.;Baricz, Arpad;Nisar, Kottakkaran S.

  • Received : 2015.01.04
  • Published : 2016.01.31

Abstract

Differential subordination and superordination preserving properties for univalent functions in the open unit disk with an operator involving generalized Bessel functions are derived. Some particular cases involving trigonometric functions of our main results are also pointed out.

Keywords

generalized Bessel functions;univalent functions;differential subordination;differential superordination;Loewner chain;sandwich type results;Libera integral operator

References

  1. S. Andras and A. Baricz, Monotonicity property of generalized and normalized Bessel functions of complex order, Complex Var. Elliptic Equ. 54 (2009), no. 7, 689-696. https://doi.org/10.1080/17476930902998936
  2. A. Baricz, Applications of the admissible functions method for some differential equations, Pure Math. Appl. 13 (2002), no. 4, 433-440.
  3. A. Baricz, Bessel transforms and Hardy space of generalized Bessel functions, Mathematica 48(71) (2006), no. 2, 127-136.
  4. A. Baricz, Generalized Bessel functions of the first kind, Ph. D. Thesis, Babes-Bolyai University, Cluj-Napoca, 2008.
  5. A. Baricz, Geometric properties of generalized Bessel functions, Publ. Math. Debrecen 73 (2008), no. 1-2, 155-178.
  6. A. Baricz, Generalized Bessel functions of the first kind, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 2010.
  7. A. Baricz, E. Deniz, M. Caglar, and H. Orhan, Differential subordinations involving generalized Bessel functions, Bull. Malays. Math. Sci. Soc. 38 (2015), no. 3, 1255-1280. https://doi.org/10.1007/s40840-014-0079-8
  8. A. Baricz and S. Ponnusamy, Starlikeness and convexity of generalized Bessel functions, integral Transforms Spec. Funct. 21 (2010), no. 9, 641-651. https://doi.org/10.1080/10652460903516736
  9. S. S. Miller and P. T. Mocanu, Univalent solutions of Briot-Bouquet differential equations, J. Differential Equations 56 (1985), no. 3, 297-309. https://doi.org/10.1016/0022-0396(85)90082-8
  10. S. S. Miller and P. T. Mocanu, Univalence of Gaussian and confluent hypergeometric functions, Proc. Amer. Math. Soc. 110 (1990), no. 2, 333-342. https://doi.org/10.1090/S0002-9939-1990-1017006-8
  11. S. S. Miller and P. T. Mocanu, Differential subordinations, vol. 225 of Monographs and textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  12. S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Var. Theory Appl. 48 (2003), no. 10, 815-826. https://doi.org/10.1080/02781070310001599322
  13. S. R.Mondal and A. Swaminathan, Geometric properties of generalized Bessel functions, Bull. Malays. Math. Sci. Soc. (2) 35 (2012), no. 1, 179-194.
  14. S. Ponnusamy and F. Ronning, Geometric properties for convolutions of hypergeometric functions and functions with the derivative in a halfplane, integral Transform. Spec. Funct. 8 (1999), no. 1-2, 121-138.
  15. S. Ponnusamy, M. Vuorinen, Univalence and convexity properties for confluent hyper-geometric functions, Complex Var. Theory Appl. 36 (1998), no. 1, 73-97. https://doi.org/10.1080/17476939808815101
  16. S. Ponnusamy, M. Vuorinen, Univalence and convexity properties for Gaussian hypergeometric functions, Rocky Mountain J. Math. 31 (2001), no. 1, 327-353. https://doi.org/10.1216/rmjm/1008959684

Cited by

  1. Convolution properties for meromorphically multivalent functions involving generalized Bessel functions 2017, https://doi.org/10.1007/s13398-017-0378-7
  2. On confluent hypergeometric functions and generalized Bessel functions 2017, https://doi.org/10.1007/s10476-017-0203-8
  3. Inequalities on an extended Bessel function vol.2018, pp.1, 2018, https://doi.org/10.1186/s13660-018-1656-4